REAL

Items where Author is "Akhmet, Marat"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Akhmet, Marat and Fen, Mehmet Onur and Kashkynbayev, Ardak (2017) Persistence of Li–Yorke chaos in systems with relay. Electronic Journal of Qualitative Theory of Differential Equations, 2017 (72). pp. 1-18. ISSN 1417-3875

Akhmet, Marat and Çag, Sabahattin (2016) Analysis of Impact Chattering. Miskolc Mathematical Notes, 17 (2). pp. 707-721. ISSN 1787-2405 (print), 1787-2413 (online)

Akhmet, Marat and Kashkynbayev, Ardak (2016) Finite-time nonautonomous bifurcation in impulsive systems. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (1). pp. 1-13. ISSN 1417-3875

Akhmet, Marat and Kashkynbayev, Ardak (2013) Non-autonomous bifurcation in impulsive systems. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (74). pp. 1-23. ISSN 1417-3875

This list was generated on Wed Jun 20 06:02:30 2018 CEST.